MATHEMATICA BOHEMICA, Vol. 128, No. 2, pp. 209-213 (2003)

Graph automorphisms of multilattices

Maria Csontoova

Maria Csontoova, Dept. of Mathematics, Faculty of Civil Engineering, Technical University, Vysokoskolska 4, SK-042 02 Kosice, Slovakia, e-mail:

Abstract: In the present paper we generalize a result of a theorem of J. Jakubik concerning graph automorphisms of lattices to the case of multilattices of locally finite length.

Keywords: multilattice, graph automorphism, direct factor

Classification (MSC2000): 06A06

Full text of the article:

[Previous Article] [Contents of this Number] [Journals Homepage]
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition